MathSciNet Relay Station
MathSciNet bibliographic data
MR958882 58F20 (54H20)
Alsedà, Lluís; Llibre, Jaume; Misiurewicz, Michał Periodic orbits of maps of $Y$. Trans. Amer. Math. Soc. 313 (1989), no. 2, 475–538.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement